PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Semigroups of Hadamard multipliers on the space of real analytic functions

Volume 121 / 2018

Anna Golińska Annales Polonici Mathematici 121 (2018), 217-229 MSC: Primary 47D06; Secondary 26E05, 30B40, 46E10. DOI: 10.4064/ap180425-7-9 Published online: 5 November 2018


An operator $M$ acting on the space of real analytic functions $\mathscr {A}(\mathbb {R})$ is called a multiplier if every monomial is its eigenvector. In this paper we state some results concerning strongly continuous semigroups generated by Hadamard multipliers. In particular we show when an Euler differential operator of finite order is a generator and when it is not.


  • Anna GolińskaFaculty of Mathematics and Computer Science
    Adam Mickiewicz University in Poznań
    Umultowska 87
    61-614 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image